MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Model Number 586024022
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During procedure using a jade balloon inside a stent in superficial femoral artery (sfa), the balloon ruptured during retrieval when the balloon got stuck on the strut of the stent and got deflated.It ripped the balloon in half.The distal tip of the balloon was retrieved using a snare.No fragments were left in-vivo.The balloon was not inflated at all.There was clinically significant delay to the procedure.The patient was stable, and a replacement balloon was used to complete the procedure without any issues.
 
Additional Manufacturer Narrative
Manufacturer report number: 3003775186-2024-00314.Csi id: (b)(4).

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no, 1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key20156193
Report Number3004742232-2024-00329
Device Sequence Number4248217
Product Code LIT
UDI-Device Identifier06934955901386
UDI-Public(01)06934955901386(11)231120(17)251120(10)5862452311
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2024
Report Date (Section F) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model Number586024022
Device Catalogue Number7-10075-69
Device Lot Number5862452311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/15/2024
Event Location Hospital
Date Report to Manufacturer09/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA09/06/2024